Top answers from doctors based on your search:
Disclaimer

does claritin make you sleepy

A 42-year-old member asked:
Dr. Maliena Longley
Specializes in Allergy and Immunology
No: It's supposed to be nonsedating. But, if your are exquisitely sensitive to medications, it's always possible.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old member asked:
Dr. Andrew Murphy
29 years experience Allergy and Immunology
Unlikely: It would be distinctly unusual for claritin, (loratadine) at normal doses, to cause sleepiness.
A 40-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Claritin (loratadine): Like other antihistamines, it can make u drowsy, depending on the dose & your tolerance.
A 30-year-old member asked:
Dr. Alexander Gorup
29 years experience ENT and Head and Neck Surgery
Yes: Yes. In most cases, they are non-sedating.
A 48-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Claritin (loratadine): Antihistamines can make u drowsy.
A 37-year-old member asked:
Dr. Kenneth Backman
30 years experience Allergy and Immunology
Usually not: Claritin (loratadine) is generally considered a nonsedating antihistamine, and rarely causes drowsiness. That said, some people do appear to be more s ... Read More
3
3 thanks
A 35-year-old member asked:
Dr. William Lewis
51 years experience ENT and Head and Neck Surgery
Usually not: Claritin (loratadine) is a non-sedating antihistamine, but some people may react differently than most to the medication.
3
3 thanks
A 50-year-old female asked:
Dr. Kristin Sokol
12 years experience Allergy and Immunology
Antihistamines: Antihistamines cause some people to be tired. They cause different levels of fatigue in different patients. If Claritin (loratadine) makes you drowsy, ... Read More
A 16-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
No: Claritin does not provide decongesting effect and thus would not help your sinusitis. It is however unusual to have drowsiness from Claritin. A nasa ... Read More
1
1 thank
A female asked:
Dr. John Goldman
55 years experience Rheumatology
Can be related but: The 37.5 temp may be normal unless you have an underlying illness as the reason to take the meds. Temperature normall ranges are like a Bell Shape ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month